American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Giuseppe Buttazzo and Bozhidar Velichkov. The spectral drop problem. Contemporary Mathematics 666 (2016) 111-135.
Book volume table of contents   
View Article: PDF

[2] Giuseppe Buttazzo and Gianni Dal Maso. Shape optimization for Dirichlet problems: Relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. 23 (1990) 531-535. MR 1027896.
Abstract, references, and article information   
View Article: PDF

[3] J. M. Ball and F. Murat. Remarks on Chacon's biting lemma . Proc. Amer. Math. Soc. 107 (1989) 655-663. MR 984807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frederick J. Almgren and Elliott H. Lieb. Symmetric decreasing rearrangement is sometimes continuous . J. Amer. Math. Soc. 2 (1989) 683-773. MR 1002633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerald Beer. On the Young-Fenchel transform for convex functions . Proc. Amer. Math. Soc. 104 (1988) 1115-1123. MR 937844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hang-Chin Lai and Lai-Jui Lin. The Fenchel-Moreau theorem for set functions . Proc. Amer. Math. Soc. 103 (1988) 85-90. MR 938649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hédy Attouch and Roger J.-B. Wets. Isometries for the Legendre-Fenchel transform . Trans. Amer. Math. Soc. 296 (1986) 33-60. MR 837797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gabriele Anzellotti. The Euler equation for functionals with linear growth . Trans. Amer. Math. Soc. 290 (1985) 483-501. MR 792808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. H. Clarke and R. B. Vinter. Regularity properties of solutions to the basic problem in the calculus of variations . Trans. Amer. Math. Soc. 289 (1985) 73-98. MR 779053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Đinh The Lục. Structure of the efficient point set . Proc. Amer. Math. Soc. 95 (1985) 433-440. MR 806083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. D. Ioffe. Erratum to: ``Approximate subdifferentials and applications. I. The finite-dimensional theory'' [Trans. Amer. Math. Soc. {\bf 281} (1984), no. 1, 389--416; MR MR0719677 (84m:49029)] . Trans. Amer. Math. Soc. 288 (1985) 429. MR 773070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. D. Ioffe. Approximate subdifferentials and applications. I. The finite-dimensional theory . Trans. Amer. Math. Soc. 281 (1984) 389-416. MR 719677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hédy Attouch and Roger J.-B. Wets. A convergence theory for saddle functions . Trans. Amer. Math. Soc. 280 (1983) 1-41. MR 712247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. P. Penot. A remark on the direct method of the calculus of variations . Proc. Amer. Math. Soc. 67 (1977) 135-141. MR 0464022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert M. Goor. Existence theorems for parametric problems in the calculus of variations and approximation . Trans. Amer. Math. Soc. 223 (1976) 347-365. MR 0425716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lamberto Cesari. A necessary and sufficient condition for lower semicontinuity. Bull. Amer. Math. Soc. 80 (1974) 467-472. MR 0338871.
Abstract, references, and article information   
View Article: PDF

[20] L. Cesari and P. Kaiser. Closed operators and existence theorems in multidimensional problems of the calculus of variations. Bull. Amer. Math. Soc. 80 (1974) 473-478. MR 0338872.
Abstract, references, and article information   
View Article: PDF

[21] Leonard D. Berkovitz. Lower semicontinuity of integral functionals . Trans. Amer. Math. Soc. 192 (1974) 51-57. MR 0348582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lamberto Cesari. Closure theorems for orientor fields. Bull. Amer. Math. Soc. 79 (1973) 684-689. MR 0322647.
Abstract, references, and article information   
View Article: PDF

[23] Edward Silverman. Lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 175 (1973) 499-508. MR 0310744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward Silverman. A sufficient condition for the lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 167 (1972) 465-469. MR 0296785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Warga. Normal control problems have no minimizing strictly original solutions. Bull. Amer. Math. Soc. 77 (1971) 625-628. MR 0279661.
Abstract, references, and article information   
View Article: PDF

[26] Leonard D. Berkovitz and Harry Pollard. Addenda to ``A variational problem related to an optimal filter problem with self-correlated noise'' . Trans. Amer. Math. Soc. 157 (1971) 499-504. MR 0295176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia